i had it injected for the jowls but it wasnt really that bad as iam only 38, but now it has changed my jawline shape adding unattractive volume and shape and i look worse than before it has made me look like i have jowls rather than improve. what can i do about it as its been a month and i dont want to wait a long time for it to go fillers tend to last longer with me too.ive heard that injecting around that area can cause paralasis of the lower lip is this true as well? please help here!!
Can Teoysal Be Dissolved in the Jowls Area Around the Jawline?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 6
Yes, Teosyal can be dissolved around the jawline.
All the Best.
Teosyal for the jowls
Teosyal can be dissolved. You should return to your injector for assessment. It does not cause paralysis of the lower lip.
You might also like...
An experienced injector can dissolve Teosyal
Yes, the Teosyal can be dissolved with a product called Hyaluronidase. Any physician who has experience with fillers, such as Teosyal, keeps this in their office. It is a relatively pain-free procedure. You should see improvement within 30 minutes.
Injecting the jawline with dermal filler can not lead to paralysis. YOu may be thinking of Botox. Improperly placed Botox can temporarily change the action of the muscles around the mouth.
injecting fillers doesnt cause paralysis ,
am not sure if injecting around it will improve it since you are complaing that the area looks bigger now .but you can try that
the other thing is hyaluronidase enzyme injection which dissolve the filler but keep in mind it might go back the the original condition
Teosyal can be dissolved because it is a hyaluronic acid
Because Teosyal is made witha high concentration of hyaluronic acid, it does have a "magic eraser" product that you can use called hyaluronidaise to melt and dissolve away any problem areas that crop up. The doctor who treated you initally would be able to inject this for you and you would see the results soon afterwards.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.